My Hubby is on a AbtVie Trial...it is Interferon Free, and includes a couple Protease Inhibitors (Abt 333 and Abt 226 combined with Ritonivir) along with 1,200 mgs Ribaviran...that is a large does of Riba, as heis geno ia (and a CC allele marker)
He started out with a viral load of 30 million, and his 1 week vl test has him at 60....so hopefully when we get his 2nd week results he will be Undie!
But....he is SO irritable, and I cant tell if this is a side affect or if it is time for a divorce...haha..just joking!! He helped me thru my Tx, and now I shall stand by him (but it has been hard for me).
The problem is: I am still quite forgetful, from my 28 wk Triple Tx, last year. I had an HGB of 8.8 thru much of my Tx, and did the weeklyProcrit shots...had a hard time walking,or going up stairs. So I may lack sympathy for him, as his Tx is so much easier then mine was!
since increasing my riba from 600mg to 800mg a week ago, I am grumpy and angry and I don't know why. It is totally illogical when I look back at some of the things I have reacted to over the past week.
I am keeping away from friends atm as I'm so grumpy and not good company.
"1,200 mgs Ribaviran...that is a large does of Riba"
1,200 mg is the Normal amount of Ribavirin for the weight of the average American male."Weight based dosage of 1000mg - 1200mg",
I have been taking Sofosbuvir + Ribavirin for 39 weeks way longer than the normal 12 week duration most people taken. Side in most of us are minimal once our bodies adjust to the drug. The only side effect is increased fatigued for me. There are very few drop outs compared in interferon based treatments. If I can do it this long with decompensated cirrhosis and extensive liver cancer for 39 weeks I would say most can do it easily. I know some people who have no side effects at all when they have treated. Everyone's mileage may vary based on your own genetic makeup. We are all different but the odds of anything like interferon side effect are low.
Yes, he does mention he has increased fatigue, and he has pre-existing medical conditions from a motor-cycle accident he suffered: right leg amputation above knee, and many other pains.
I am a bit worried, as his 2 wk vl load only went down, from 60 to 25,,,4 wk vl test coming up next week, over in S.F.
I am feeling like he needs to exercise more, and I am pushing him a bit, with that, and will try getting him to the swimming pool late this afternoon~
Thank you people, for your input. He is the only one I know of on here,in the AbtVie study, as it is has medical specifications having to do with his other medical issues~ a small study
By the way, I have those #'s wrong, for the second Abt combo, I only have the Abt 333 pill bottle correct. The other bottle is the one with two protease inhibitors and Ritonavir..I keep forgetting the #'s though ~
Thank-you MzKity. I think part of the irritability involved with these
Hep C Treatments is not knowing whether or not we will clear and remain Undetected, it is a huge strain.
The good news is that there are so many new meds for Heppers, on the horizon. I hope you are feeling better, and have gotten your energy back ^..^
You didn't wait to long to get that hubby on treatment : ). Good for you both. He doesn't know how lucky he is to have you right there with all your knowledge.....or are you making sure he remembers. Wishing you the best with the everyday trials of treatment.
hi there just wanted to say hello and wish your hubby all the best on the new tx and yes we all know about the riba rage first few wks of hubbys tx i felt like i was walking on egg shells but you guys helped me through it. Best wishes to both of you and take care luv Jules x
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.